# SDR 2DYA20200916000

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 60,448 hours, 35,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC SYSTEM INDICATES (RF) ON STATUS PAGE FLUID DROPPING IN QUANTITY  (RIGHT HYD" EICAS MSG DISPLAYED. THE CORRETIVE ACTION WAS THE MECHANIC FIM 29-11 F/T 830 AND CHECKED A/C FOR LEAKS. NO LEAKS FOUND, TRANSFERED FLUID TO R/H SYSTEM AND CLEANED SHUTTLE VALVE AND EXERCISED VIGOROSLY PER FIM BLOCK 20 SYSTEM. NOW NORMAL, AS A PERCAUTION CLEANED CONNECTORS ON THE TRANSMITTER.
